MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM VENTILATION MODULE; GAS CONTROL UNIT

SPECTRUM MEDICAL LTD QUANTUM VENTILATION MODULE; GAS CONTROL UNIT
Model Number QVM2-D-HM
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion awaiting completion of investigation.
 
Event or Problem Description
Initially the user reported "issues" with pco2 values.Service team checked the ventilation module, calibrated and downloaded the logs, and found no faults.User then reported that they were not getting airflow at the outlet.Service made a visit to the hospital and confirmed lack of flow.The service team was requested to replace the qvm and conduct tests.User reported that after qvm was replaced there were no further issues.
 
Additional Manufacturer Narrative
Conclusion awaiting completion of investigation.Follow-up: still awaiting return of device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Conclusion awaiting completion of investigation.Second follow up: initial log review indicates circuit issues on 18-mar and 27-mar.Initial investigation of device was unable to reproduce fault.Investigation still ongoing.Final review: the unit was tested on a service frame and the fault was not able to be reproduced.Log review identified circuit issues on the dates in question.When tested in-house, unit reliably produced po2 and pco2 calculations with test readings.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Conclusion awaiting completion of investigation.Second follow up: initial log review indicates circuit issues on 18-mar and 27-mar.Initial investigation of device was unable to reproduce fault.Investigation still ongoing.

Brand Name
QUANTUM VENTILATION MODULE
Common Device Name
GAS CONTROL UNIT
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
angus fletcher
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key21941108
Report Number3006073153-2025-00112
Device Sequence Number13042021
Product Code DTX
UDI-Device Identifier05060434422071
UDI-Public05060434422071
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberQVM2-D-HM
Device Catalogue Number51-000082-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer04/02/2025
04/02/2025
04/02/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date05/27/2025
06/24/2025
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown